# SDR 07FDEA00676

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 31,511 hours, 18,299 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Crank Assy
- Part number: 65179974
- Condition: Broken
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED RIGHT GEAR DOOR LIGHTS ILLUMINATED WITH LANDING GEAR HANDLE IN UP POSITION.  RAN GEAR UNSAFE AND/ON DOOR LIGHT ILLUMINATED-GEAR HANDLE-UP, BOTH RED LIGHTS REMAINED ILLUMINATED.  PLACED GEAR HANDLE DOWN AND ACHIEVED ALL GEAR DOWN AND LOCKED IN THE GREEN.  LANDED UNEVENTFULLY AT MEM.  FOUND VALVE ACTUATING CRANK BROKE ON RT MAIN GEAR DOOR SEQUENCE VALVE.  REMOVED AND REPLACED THE VALVE ACTUATING CRANK IN REF TO 727-200 AMM  32-32-021-4.  PERFORMED GEAR SWINGS, SYSTEM OPERATED NORMALLY, A/C IS OK FOR CONTINUE SERVICE.
